MAUDE Adverse Event Report: BECTON DICKINSON BD NEXIVA 24GA 0.75IN Y; INTRAVASCULAR CATHETER

BECTON DICKINSON BD NEXIVA 24GA 0.75IN Y; INTRAVASCULAR CATHETER
Catalog Number 383531
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd nexiva 24ga 0.75in y had foreign matter the following information was provided by the initial reporter: this is a report about foreign matter on nexiva.According to the customer's report, ink like scattered stains on the product.
 
Event or Problem Description
This is a report about foreign matter on nexiva.According to the customer's report, ink like scattered stains on the product.
 
Additional Manufacturer Narrative
Review of the dhr showed that the housekeeping is performed per shift with no abnormality observed.Current control there is a outgoing inspection and 2 hourly in-process inspection in place to check for foreign matter at z8.Due to no plug flow control sample returned to determine the foreign matter type, root cause could not be determined.The complaint will be re-opened and re-investigated if the vent plug flow control sample is returned.

Brand Name
BD NEXIVA 24GA 0.75IN Y
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18794637
Report Number2243072-2024-00219
Device Sequence Number15261695
Product Code FOZ
UDI-Device Identifier30382903835318
UDI-Public(01)30382903835318
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K102520
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number383531
Device Lot Number3208656
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2024
Supplement Date Received by Manufacturer05/16/2024
Initial Report FDA Received Date02/27/2024
Supplement Report FDA Received Date05/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown